# SDR AALA202405245780

- Difficulty date: May 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 42,844 hours, 17,926 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CABIN ALTITUDE LIGHT ILLUMINATED ON CLIMB OUT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MEX:  ACCOMPLISHED PRESSURIZATION SYSTEM GROUND TEST, PER AMM 21-31-00-700-802. NO FAULT NOTED. AS WELL AS ACCOMPLISHED PRESURIZATION SYSTEM MANUAL MODE TEST, PER AMM 21-31-00-710-801. NO FAULT NOTED.
